Journal Description

Journal title : Pasundan Journal of Mathematics Education
Initials : PJME
Abbreviation : PJME
Frequency : 3 issues per year (April, August and December)
DOI : 10.23969/pjme by Crossref
Print ISSN : 2722-7219
Online ISSN : 2089-2055
Editor-in-chief : Prof. Dr. Poppy Yaniawati, M.Pd
Managing Editor : Prof. Dr. Rully Charitas Indra Prahmana, M.Pd
Publisher : Universitas Pasundan and Indonesian Mathematics Educators' Society (IMES)
Citation Analysis : Sinta | Google Scholar | Dimensions | DOAJ

Vol. 13 No. 2 (2023): Pasundan Journal of Mathematics Education: Jurnal Pendidikan Matematika

View All Issues